# SDR 04FDEA00735

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727-200
- Aircraft serial: 22349
- Aircraft time: 38,584 hours, 26,759 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB MID SPAR CHAFED AT PANEL 9602 (RT SIDE).  REPAIRED THE RT VERTICAL MID SPAR AT PANEL 9602 IAW FED EX EA 7-5530-76229 AND SRM   55-30-6 FIG 3.
